| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF ALGEBRA

Online Edition, Vol. 3, 2009, no. 5-8


T. Weber
      On commutativity and groupoid identities between products with 3 factors
      International Journal of Algebra, Vol. 3, 2009, no. 5-8, 199-210.

D. Hajrizaj
      New method to compute the determinant of a 3x3 matrix
      International Journal of Algebra, Vol. 3, 2009, no. 5-8, 211-219.

G. C. Rao, M. Sambasiva Rao
      \alpha-ideals and prime ideals in almost distributive lattices
      International Journal of Algebra, Vol. 3, 2009, no. 5-8, 221-229.

K. Drakakis, B. A. Pearlmutter
      On the calculation of the l_2 \rightarrow l_1 induced matrix norm
      International Journal of Algebra, Vol. 3, 2009, no. 5-8, 231-240.

K. N. Rajeswari, R. Aziz
      A note on clean matrices in M_2(Z)
      International Journal of Algebra, Vol. 3, 2009, no. 5-8, 241-248.

M. A. Al Shumrani
      On Postnikov towers
      International Journal of Algebra, Vol. 3, 2009, no. 5-8, 249-257.

P. C. Bharadwaj, R. Jaiswal
      Small pseudo projective modules
      International Journal of Algebra, Vol. 3, 2009, no. 5-8, 259-264.

B. H. Shafee
      On the structure of some groups of degree 23k containing M_{23}
      International Journal of Algebra, Vol. 3, 2009, no. 5-8, 265-270.

I. S. Rakhimov, S. J. Langari, M. Langari
      On central extensions of nulfiliform Leibniz algebras
      International Journal of Algebra, Vol. 3, 2009, no. 5-8, 271-280.

G. Szeto, L. Xue
      A correspondence theorem for Galois extensions of rings
      International Journal of Algebra, Vol. 3, 2009, no. 5-8, 281-286.

M. Behboodi, S. H. Shojaee
      On the classical Krull dimension of modules
      International Journal of Algebra, Vol. 3, 2009, no. 5-8, 287-296.

J. W. Lawrence, C. D. Roberts
      On the k-conjugacy classes of infinite groups
      International Journal of Algebra, Vol. 3, 2009, no. 5-8, 297-308.

Ch. Bakkari, A. R. Hassani
      On P-hereditary and P-semihereditary rings
      International Journal of Algebra, Vol. 3, 2009, no. 5-8, 309-314.

K. Raj, V. Khosla
      Weighted composition operators between spaces of Orlicz-functions
      International Journal of Algebra, Vol. 3, 2009, no. 5-8, 315-324.

Jun-qing Wang, Li-zhen Zhang
      Partition anti-circulant matrix on skew field and it's qualities
      International Journal of Algebra, Vol. 3, 2009, no. 5-8, 325-329.

M. Baziar, A. Haghany, M. R. Vedadi
      Semi-endosimple modules and some applications
      International Journal of Algebra, Vol. 3, 2009, no. 5-8, 331-340.

M. Elia, J. Carmelo Interlando
      On the computation of the norm-Euclidean minimum of algebraic number fields
      International Journal of Algebra, Vol. 3, 2009, no. 5-8, 341-354.

R. Martinez-Villa, O. Solberg
      Serre duality for Artin-Schelter regular K-categories
      International Journal of Algebra, Vol. 3, 2009, no. 5-8, 355-375.

T. Sayed Ahmed, M. Khaled
      Omitting types algebraically via cylindric algebras
      International Journal of Algebra, Vol. 3, 2009, no. 5-8, 377-390.

V. K. Jain, R. Lal, R. P. Shukla
      Finite just non-Dedekind groups
      International Journal of Algebra, Vol. 3, 2009, no. 5-8, 391-400.

A. J. Hollier, B. K. Spearman, Qiduan Yang
      On the rank and integral points of elliptic curves y^2=x^3-px
      International Journal of Algebra, Vol. 3, 2009, no. 5-8, 401-406.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |